# SDR DL72L990184

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE SKIN PANEL AT FS 500 BELOW THE STRINGER 26L LAP SPLICE.  THE DAMAGE WAS TRIMMED OUT OF THE SKIN WITHOUT DAMAGING THE EXISTING LAP.  THE CUTOUT WAS REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366548-14.
